# SDR 2022FA0000304

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: General aviation
- Aircraft: N80JV
- Make and model: Waco 125WACO
- Aircraft serial: 1207
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Propeller
- Condition: Departed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON 6/19/2022  ONE OF THE BLADES FROM A 2 BLADED CONSTANT SPEED MT PROPELLER ON WACO CLASSIC AIRCRAFT CORP GREAT LAKES S/N 1207 DEPARTED THE AIRCRAFT IN-FLIGHT. THE AIRCRAFT MADE A SAFE EMERGENCY LANDING WITH NO INJURIES. THE AIRCRAFT IS LOCATED IN STELLAR, AZ. WACO CLASSIC AIRCRAFT IS CURRENTLY AWAITING MORE INFORMATION FROM THE AIRCRAFT MECHANIC AND PILOT.
